# SDR ASOA201000171

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CARGO TRACKS IN CARGE COMPARTMENT ARE CORRODED.    4 EACH BULKHEAD FITTING ASSY'S NEED INSTALLED ON CARGO FLOOR TRACKS.  INSTALLED BULKHEAD FITTINGS P/N CDSP 1900-509 PO NR M0000000255 IN NEW SERVICEABLE CONDITION ON TO CARGO COMPT. SEAT TRACKS IAW AMM 20-21-00-910-004.
